MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by a field service technician on the v60 indicating a device malfunction as there was a misalignment in the touch position.There was no patient involvement at the time the issue was discovered.No patient or user harm was reported.A field service technician performed regular maintenance on the device and confirmed that there was a touchscreen misalignment--the field service technician calibrated the touchscreen, but the issue remained.Therefore, the field service technician ultimately replaced the touchscreen, after which the issue was resolved.The touchscreen replacement indicates that the cause of the malfunction was due to a faulty touchscreen that needed to be replaced for repair.Following the touchscreen replacement, the field service technician confirmed that software version 3.20 was installed, conducted a comprehensive inspection, cleaned the device, performed running and functional testing, and returned the device to service as the device passed the required performance verification tests per philips standard.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.Based on the information provided and/or service performed, it was confirmed that the device did not meet product specifications.The alleged malfunction impacted the user¿s ability to use the device properly.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25734751
Report Number2518422-2026-114452
Device Sequence Number10454478
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/07/2026
Date Device Manufactured06/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown